Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Have problem with erection. What could be the cause for impotence? Is it curable?

Hi doc,
I'm Finding erection problem, even if I get erection I'm losing it when I do foreplay. I have consumed lot of alcohol & smoking. I do masturbation daily. Last month I got typhoid & jaundice, I was in bed for 20 days so I stopped drinking & smoking. But I did masturbation twice. I had lot of medicines for typhoid and jaundice. When I do masturbation also I'm not getting erection. I've no idea which is cause me for impotence. Is it curable?
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have problem of Erectile Dysfunction.
You have been having Typhoid Fever since three weeks and taking medications for the same.

It is common to have libido after any major illness and this is the reason for you not getting good erection.

Since you are smoker and consume alcohol on regular basis this is also an additional factor for not getting erection.

Do not worry thing will settle down once you recover completely from your present illness.

Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor